# SDR F3LA202510130315

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N612FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11259
- Aircraft time: 7,725 hours, 3,392 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: D5451529700000
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AC WAS REMOVED FROM SERVICE FOR THIS EVENT. REFERENCE LP534349 ITEM # 2 ENG 2 FIRE BOTTLE INSPECTION PANEL MISSING.  INSTALLED ACCESS PANEL 425CR SERVICEABLE REF AMM 54-51-21-400-002-A. GOOD FOR SERVICE.
